# SDR CA110413005

- Difficulty date: March 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE LOSS/IFSD DURING FLIGHT AT FL100, THE PILOT NOTED LOSS OF MAIN OIL PRESSURE, "0" READING ON THE GAGE.  THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING.
